# SDR SIMA20211206003

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N287NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000828
- Aircraft time: 4,758 hours, 3,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS WARNING APPEARED IN FLIGHT FOR ABOUT 20 SECONDS. FA REPORTED SEEING A VAPOR/FOG FOR A FEW SECONDS AFTER OPENING AFT LAV AND DETECTED FAINT SMELL OF SMOKE/FUME AS THEY APPROACHED VAPOR. SMELL AND WARNING DISAPPEARED SHORTLY AFTER OPENING AFT LAV DOOR-C/A-PERFORMED AFT LAV INSPECTION FOR ABNORMAL SMELL PER 12/6/21 WORKSCOPE. NO SMELL DETECTED. OPS CK GOOD IAW AMM 26-14-01-700-801-A. NO DEFECTS FOUND. A/C OK FOR SERVICE
